# SDR YENA2021101900684

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 63,829 hours, 22,995 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT # 882, UVF-JFK. AT RECEIVING OF AIRCRAFT I NOTED A TURBIN OIL SMELL IN COCKPIT TAXI OUT APU OFF, FROM CLIMB, CRUISE AND DESCENT TURBIN OR SMELL DID NOT SIAPATE (STRONG SMELL) ; ACCOMPLISHED T/SHOOTING IAW TSM 05-50-00-810-831.  PERFORMED LEVEL A DECONTAMINATION OF THE ENVIRONMENT  CONTROL SYS IAW 21-00-00-615-802A. R&R THE RECIRCULATION FILTERS, NO ODER PRESENT AT THIS TIME, A/C OKAY FOR SVC.
